Open Access Digital Repository of Ministry of Earth Sciences, Government of India

Application of a stochastic model to the frequency and duration of monsoon rainfall

Kamte, PP and Prasad, KD and Dahale, SD and Khade, VV (1982) Application of a stochastic model to the frequency and duration of monsoon rainfall. Pure and Applied Geophysics PAGEOPH, 120 (1). pp. 79-94.

Full text not available from this repository. (Request a copy)

Abstract

The paper deals with an application of a stochastic model to the frequency and duration of precipitation events. With the aid of the model, the magnitudes of mth highest rainfall amount in 24 hours' duration with 97.5 probability are obtained for various climatic regimes over a tropical monsoon region. There is good agreement between the m-day minimum rainfall estimated through the model and the observed value. The model satisfactorily explains the frequency of the extreme rainfall event. © 1982 Birkhäuser Verlag.

Item Type: Article
Additional Information: Copyright of this article belongs to Birkhauser
Uncontrolled Keywords: Monsoon; rainfall; tropical meteorology.
Subjects: Meteorology and Climatology
Depositing User: IITM Library
Date Deposited: 16 Apr 2015 09:55
Last Modified: 16 Apr 2015 09:55
URI: http://moeseprints.incois.gov.in/id/eprint/1322

Actions (login required)

View Item View Item